I have been suffering with migraine since I remember myself, I used to take 2-3 exedrin pills but then they stopped helping, lately I started taking sumatriptan as soon as my migraine begins, this month during my period I had headaches the whole week and I took every day one sumatriptan it works great but next day I wake up again with my aching head, I am concerned can it possibly be a sumatriptan side affect or smth like that?
yes, it is called rebound headache.
- Sumatriptan Information for Consumers
- Sumatriptan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sumatriptan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sumatriptan - Why do they limit to 9 doses per month? I have 100mg that I split to 50 and often take
Updated 28 Aug 2016 • 3 answers
Updated 21 Nov 2014 • 1 answer
Updated 11 Aug 2016 • 1 answer
Updated 22 Oct 2017 • 2 answers
Updated 9 Oct 2018 • 2 answers